Sh:684

Bib entry
@article{Sh:684,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{Changing cardinal characteristics without changing $\omega$-sequences or confinalities}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {106},
 number = {1-3},
 year = {2000},
 pages = {207--261},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(00)00026-9},
 mrclass = {03E17 (03E35 03E55)},
 mrnumber = {1785760},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1016/S0168-0072(00)00026-9},
 note = {\href{https://arxiv.org/abs/math/9901096}{arXiv: math/9901096}},
 arxiv_number = {math/9901096}
}